# SDR 2007FA0000473

- Difficulty date: May 11, 2007
- Submitted: May 31, 2007
- Operation: General aviation
- Aircraft: N109CJ
- Make and model: Agusta A109
- Aircraft serial: 7280
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 1090103019
- Part serial: 1841R
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,031 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SKIN CRACKS WERE DISCOVERED IN THIS BLADE UPON INVESTIGATION OF AN UNUSUALLY HIGH VIBRATION LEVEL AS REPORTED BY THE PILOT.  THE ONE-PER-REV VERTICAL VIBRATION WAS ESPECIALLY NOTICEABLE DURING THE LANDING PHASE OF FLIGHT.  INSPECTION OF THIS BLADE REVEALED CORD-WISE CRACKS IN THE TOP AND BOTTOM SKINS WHICH EXTEND FROM THE TRAILING EDGE AT STA 3135 TO THE AFT EDGE OF THE SPAR AT STA 3123.  THE CRACKS THEN EXTEND SPAN-WISE FROM STA 2940 TO STA 3225.  THE CRACK IN THE LOWER SKIN BISECTS A SKIN REPAIR AT STA 3130, APPROXIMATELY 2 INCHES FORWARD OF THE TRAILING EDGE.  THIS REPAIR WAS ACCOMPLISHED WITH AD 2000-15-20 AND BT 109-111 UNDER WO NR 8-080132-84, DATED 4/24/2006.  BT 109-50, PART I REQUIRES DAILY VISUAL INSP
